Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 111, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 31, 2024, 4:44 PM CDT for Renville County, Minnesota. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2024, 4:44 PM CDT (21:44 UTC)
- Expired
- Jul 31, 2024, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Renville County, MN
The radar
The Minneapolis radar (KMPX), 130 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 5:19 PM CDT | HAIL 1 | Olivia, MN | Report from mPING: Quarter (1.00 in.). |
| Jul 31, 5:40 PM CDT | TSTM WND DMG | 3 E Bird Island, MN | Time Delayed LSR - Trees down in the Melville Township near the intersection of Co Rd 3/Hwy 212. Time estimated via radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.7 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1405 J/kg
- Mixed-layer CIN
- -166 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -36 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
479
WUUS53 KMPX 312144
SVRMPX
MNC129-312230-
/O.NEW.KMPX.SV.W.0111.240731T2144Z-240731T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
444 PM CDT Wed Jul 31 2024
The National Weather Service in the Twin Cities has issued a
* Severe Thunderstorm Warning for...
Northwestern Renville County in central Minnesota...
* Until 530 PM CDT.
* At 443 PM CDT, a severe thunderstorm was located near Renville, or
14 miles northwest of Redwood Falls, moving east at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Olivia, Renville, Bird Island, Sacred Heart, Danube, and Bechyn.
This includes the following highways...
U.S. Highway 212 between mile markers 59 and 85.
U.S. Highway 71 between mile markers 88 and 104.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4481 9536 4488 9484 4464 9482 4463 9520
4467 9525 4466 9529 4468 9531 4469 9531
4470 9534
TIME...MOT...LOC 2143Z 263DEG 20KT 4473 9525
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff3 follow-up statements
362
WWUS53 KMPX 312201
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
501 PM CDT Wed Jul 31 2024
MNC129-312230-
/O.CON.KMPX.SV.W.0111.000000T0000Z-240731T2230Z/
Renville MN-
501 PM CDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL RENVILLE COUNTY...
At 501 PM CDT, a severe thunderstorm was located near Olivia, or 13
miles north of Redwood Falls, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Olivia, Renville, Bird Island, Danube, and Bechyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4464 9519 4482 9522 4486 9499 4488 9484
4464 9482
TIME...MOT...LOC 2201Z 263DEG 20KT 4474 9511
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Borghoff425
WWUS53 KMPX 312218
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
518 PM CDT Wed Jul 31 2024
MNC129-312230-
/O.CON.KMPX.SV.W.0111.000000T0000Z-240731T2230Z/
Renville MN-
518 PM CDT Wed Jul 31 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL RENVILLE COUNTY...
At 518 PM CDT, a severe thunderstorm was located near Olivia, or 15
miles northeast of Redwood Falls, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Olivia and Bird Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4464 9505 4484 9506 4486 9499 4488 9484
4464 9482
TIME...MOT...LOC 2218Z 264DEG 21KT 4474 9496
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BPH189
WWUS53 KMPX 312231 RRA
SVSMPX
Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
531 PM CDT Wed Jul 31 2024
MNC129-312241-
/O.EXP.KMPX.SV.W.0111.000000T0000Z-240731T2230Z/
Renville MN-
531 PM CDT Wed Jul 31 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL RENVILLE COUNTY
HAS EXPIRED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire. However, small
hail is still possible with this thunderstorm.
&&
LAT...LON 4464 9505 4484 9506 4486 9499 4488 9484
4464 9482
TIME...MOT...LOC 2231Z 263DEG 20KT 4475 9488
$$
BPHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:53 PM CDT, 2 hours 51 minutes earlier. Its key messages:
- Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH.
- Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota.
- Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend.
Area forecast discussion, Jul 31, 1:53 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Twin Cities/Chanhassen MN 153 PM CDT Wed Jul 31 2024 .KEY MESSAGES... - Enhanced risk (3 of 5) today across western and southern Minnesota. The primary hazards include large hail and damaging wind gusts up to 80 MPH. - Severe storms are possible this afternoon across western and central Minnesota, with uncertainty regarding potential secondary development this evening across SW & S Minnesota. - Heat and Humidity continue through Saturday before cooler temperatures arrive the second half of the weekend. && .DISCUSSION... Issued at 142 PM CDT Wed Jul 31 2024 A regional view captures an mid-level wave on water vapor imagery across central Dakotas. An ongoing mesoscale convective system (MCS) is apparent over western Minnesota. This will our immediate concern for severe weather this afternoon across west- central Minnesota. The potential for additional development further south remains uncertain at this time, but a high-end instability (5000+ j/kg) is in place across much of central & southern Minnesota. Forecast soundings indicate favorable vertical shear, very steep mid level lapse rates 8.0-8.5C+ , and elongated hodographs over western Minnesota. This environment will be capable of producing both large hail (initially) and damaging wind gust (60 mph+). Downdraft CAPE is not to be overlooked with 1500+ j/kg present over much of the area, lining up with moist low levels but drier air aloft that are able to support severe wind gusts to potentially destructive (80 mph+). SPC expanded the Enhanced risk (3 of 5) further NE with the 1630z update to better match recent observational trends. A remnant elevated storm across the Dakotas has become better organized over the past hour or two as it moves into a better thermodynamic environment across eastern SD/western MN. The storm has likely transitioned to surface-based storm as it taps into extreme instability ahead of it. Radar imagery reveals our line has began to exhibit bowing as it enters western Minnesota. This would be indicative of a wind producing storm. Previous observations across E SD show this line has a history of producing 60 to 70 mph gusts. This line should continue to track ENE impacting portions of western and central Minnesota. A severe thunderstorm watch is out for portions of west-central MN with the primary concern of damaging wind gusts, large hail. There is some uncertainty with the southern extent of this line. The better upper level forcing is confined to the northern portion of the ongoing MCS. An approaching wave will provide additional upper level forcing but it currently lags behind our MCS. We may not see additional development on the initial ongoing MCS, but we could see additional convection initiation across southwestern and southern Minnesota late afternoon/evening as the better upper level support arrives. The first MCS will add additional uncertainty with convective debris (cirrus) impacting heating across portions of southern Minnesota. The best odds for secondary development would favor along and south of the Minnesota river. We are planning to send up a special 19Z balloon launch at our office in Chanhassen to better sample the convective environment ahead of the ongoing storms. This should help answer a few of those remaining forecast questions about this ongoing MCS and potential secondary development this afternoon/evening over SW MN. I'll aim to send out an AFD update later this today. Thursday will feature a few lingering showers and thunderstorms across eastern Minnesota and western Wisconsin. The main concern with these storms will be the potential for brief bursts of heavy rain and locally gusty winds. Temperatures will run a good 5 to 10 degrees cooler Thursday, but humidity will remain with dew point temperatures in the mid 60s to lower 70s. Showers and storms will taper off Thursday evening and we'll begin to dry out for a day or two. Friday will be dry and mostly sunny. High temperatures return to the upper 80s and lower 90s with Tds in the 60s and lower 70s. Saturday and Sunday will see the return of potential showers and storms across the Upper Midwest. Saturday will be our final hot and humid day for this forecast period with highs in the low 90s and low 70 dewpoints. There is some potential for low-end heat heat headlines Saturday across western Minnesota and the Twin Cities metro but it remains borderline for now. Our attention turns to a weak surface boundary that is tied to an trough over NE NOAM east of Hudson Bay. Storm development will be favored across northern Minnesota Saturday evening before expanding further south as the boundary sags south into central Minnesota. Sunday will bring a renewed chance for showers and storms as a mid-level shortwave provides another uptick of forcing along the quasi-stationary boundary draped across the Upper Midwest. Potential for any severe seems low at this time, but the finer details will be worked out this weekend. Early next week looks to offer a most pleasant Summer forecast for early August with temperatures in the 70s and 80s with a break from annoying humidity. && .AVIATION /18Z TAFS THROUGH 18Z THURSDAY/... Issued at 104 PM CDT Wed Jul 31 2024 The main concern through this evening will be the track and timing of a thunderstorm complex capable of damaging winds. Current radar has a cluster of severe storms along the central MN/SD border, and this complex is expected to impact AXN & STC over the next 1-3 hours. More uncertain is whether complex will build more to the south, and potentially bring severe thunderstorm impacts to RWF/MKT/MSP later this afternoon & early evening. Winds in excess of 40 kts are expected with these thunderstorms and potentially could gust as high as 70-80 kts. Current thinking is that we will see additional development tot he south of the ongoing complex, so have included a TEMPO for TSRA for 2-3 hours late this afternoon and early this evening. More uncertain is the potential for thunderstorms this evening behind the ongoing complex. The chance is lower wherever thunderstorms occur this afternoon, but become much more likely at RWF/MKT/MSP if the ongoing complex does not show any further development. For now, have handled this with a PROB30 mention but this will be upgraded or removed based on convective trends later this afternoon. After the precip tonight, MVFR ceilings are expected to develop early tomorrow morning & persist through much of the morning. KMSP...Very complex forecast regarding thunderstorms chances this afternoon & evening. The main window for thunderstorms and severe wind gusts currently looks to be between 5-8 PM. However, this depends on additional development occurring along the ongoing thunderstorm complex along the MN/SD border. If this development does not occur, a later round of thunderstorms (possibly severe) looks more possible, closer to 7-10 PM. Wind gusts over 40 kts are likely if the thunderstorm complex reaches MSP this evening with gusts around 70 kts possible. /OUTLOOK FOR KMSP/ THU PM...CHC MVFR -SHRA/-TSRA. Wind N 5-10 kts FRI...VFR. Wind NW 5-10 kts. SAT...VFR. Wind SW 5-10 kts. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...None. WI...None. && DISCUSSION...BPH AVIATION...ETA
Hazardous weather outlook, Jul 31, 3:26 PM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Twin Cities/Chanhassen MN 326 PM CDT Wed Jul 31 2024 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 012030- Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns- Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa- Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington- Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota- Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth- Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk- St. Croix-Pierce-Dunn-Pepin-Eau Claire- 326 PM CDT Wed Jul 31 2024 This Hazardous Weather Outlook is for portions of central and southern Minnesota, and west central Wisconsin. .DAY ONE...Tonight. Thunderstorms are expected early this evening, with damaging wind gusts expected in the strongest storms. The potential for destructive winds is highest across western and central Minnesota, but the chance for severe weather still exists into eastern Minnesota and western Wisconsin. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN spotter activation will likely be needed this afternoon & evening.
In the hours before
Special weather statement, Jul 31, 1:48 PM CDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
148 PM CDT Wed Jul 31 2024
MNZ048-055-311945-
Pope MN-Swift MN-
148 PM CDT Wed Jul 31 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL POPE AND NORTHERN
SWIFT COUNTIES THROUGH 245 PM CDT...
At 148 PM CDT, Doppler radar was tracking a strong thunderstorm over
Lake Oliver, or 18 miles east of Ortonville, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Benson, Lake Hassel, Lake Oliver, Clontarf, De Graff, Danvers,
Holloway, Benson Airport, and Appleton Airport.
This includes the following highways...
U.S. Highway 12 between mile markers 17 and 54.
U.S. Highway 59 between mile markers 138 and 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
west central Minnesota.
&&
LAT...LON 4527 9611 4541 9612 4541 9575 4551 9547
4523 9539 4522 9610 4524 9610 4524 9612
TIME...MOT...LOC 1848Z 259DEG 29KT 4531 9605
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BorghoffLocal storm report, Jul 31, 1:58 PM CDT, 2 hours 46 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
158 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Tstm Wnd Gst 2 WSW Evansville 46.00N 95.73W
07/31/2024 M53 MPH Douglas MN Mesonet
Mesonet station MN133 I-94 - Evansville - Mp
82.8.
0153 PM Tstm Wnd Gst 2 SW Alexandria 45.87N 95.40W
07/31/2024 M54 MPH Douglas MN ASOS
ASOS station KAXN Alexandria MN ASOS.
&&
BorghoffLocal storm report, Jul 31, 3:06 PM CDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
306 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Tstm Wnd Gst 2 SE Clarissa 46.11N 94.92W
07/31/2024 M53 MPH Todd MN Mesonet
Mesonet station MN121 U.s.71 - Clarissa - Mp
197.5.
&&
BorghoffSpecial weather statement, Jul 31, 3:20 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
320 PM CDT Wed Jul 31 2024
MNZ043-312100-
Morrison MN-
320 PM CDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN MORRISON COUNTY
THROUGH 400 PM CDT...
At 320 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Ripley to near Royalton. Movement was
east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Little Falls, Pierz, Royalton, Lastrup, Camp Ripley, Morrill,
Buckman, Harding, Genola, Hillman, Little Falls Airport, and Camp
Ripley Junction.
This includes U.S. Highway 10 in Minnesota between mile markers 143
and 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central and east central Minnesota.
&&
LAT...LON 4618 9437 4616 9437 4616 9381 4598 9381
4598 9378 4583 9377 4582 9434 4582 9435
4580 9433 4580 9434 4581 9436 4620 9440
TIME...MOT...LOC 2020Z 276DEG 26KT 4614 9431 4587 9428
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BorghoffSpecial weather statement, Jul 31, 3:23 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
323 PM CDT Wed Jul 31 2024
MNZ049-058-312100-
Stearns MN-Meeker MN-
323 PM CDT Wed Jul 31 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN MEEKER AND SOUTHEASTERN
STEARNS COUNTIES THROUGH 400 PM CDT...
At 322 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southwest of Albany to 5 miles south of
Paynesville. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. Cloud, Sartell, Waite Park, St. Joseph, Cold Spring, Rockville,
Paynesville, Richmond, Watkins, Kimball, Farming, and Forest City.
This includes Interstate 94 in Minnesota between mile markers 157 and
168.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
central Minnesota.
&&
LAT...LON 4531 9422 4531 9425 4515 9426 4522 9476
4524 9477 4559 9474 4560 9419
TIME...MOT...LOC 2022Z 270DEG 30KT 4553 9467 4530 9474
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BorghoffLocal storm report, Jul 31, 4:05 PM CDT, 39 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
405 PM CDT Wed Jul 31 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM Tstm Wnd Dmg Alexandria 45.89N 95.37W
07/31/2024 Douglas MN Trained Spotter
Delayed report, time estimated from radar.
Multiple trees downed on power lines and
roads.
&&
BEDThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 1:01 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 59 min |
| Jul 31, 1:11 PM CDT | Special Weather Statement | MPX | Big Stone | 49 min |
| Jul 31, 1:21 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 54 min |
| Jul 31, 1:48 PM CDT | Special Weather Statement | MPX | Swift | 57 min |
| Jul 31, 2:07 PM CDT | Severe Thunderstorm Warning | MPX | Todd | 53 min |
| Jul 31, 2:14 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Swift | 46 min |
| Jul 31, 2:37 PM CDT | Severe Thunderstorm Warning | MPX | Kandiyohi, Meeker, Stearns | 42 min |
| Jul 31, 3:20 PM CDT | Special Weather Statement | MPX | Morrison | 40 min |
| Jul 31, 3:23 PM CDT | Special Weather Statement | MPX | Stearns | 37 min |
| Jul 31, 4:37 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 38 min |
| Jul 31, 5:02 PM CDT | Special Weather Statement | MPX | Ramsey | 43 min |
| Jul 31, 5:05 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin, Ramsey | 40 min |
| Jul 31, 5:07 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 38 min |
| Jul 31, 5:13 PM CDT | Special Weather Statement | MPX | Carver | 32 min |
| Jul 31, 5:33 PM CDT | Special Weather Statement | MPX | Renville | 42 min |
| Jul 31, 5:34 PM CDT | Severe Thunderstorm Warning | MPX | Douglas, Pope | 56 min |
| Jul 31, 5:36 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Renville, Sibley | 54 min |
| Jul 31, 5:42 PM CDT | Special Weather Statement | MPX | Dakota | 33 min |
| Jul 31, 6:05 PM CDT | Severe Thunderstorm Warning | MPX | Pope, Stevens | 55 min |
| Jul 31, 6:12 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice | 48 min |
| Jul 31, 6:20 PM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 44 min |
| Jul 31, 6:25 PM CDT | Severe Thunderstorm Warning | MPX | Douglas | 36 min |
| Jul 31, 6:43 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 62 min |
| Jul 31, 6:50 PM CDT | Special Weather Statement | MPX | Lac qui Parle, Swift | 40 min |
| Jul 31, 6:56 PM CDT | Flash Flood Warning | MPX | Dakota, Goodhue | 4 hr |
| Jul 31, 6:58 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur | 26 min |
| Jul 31, 6:59 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Lac qui Parle, Swift | 46 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.